The smallest g-supermartingale and reflected BSDE with single and double L 2 obstacles
Annales de l'I.H.P. Probabilités et statistiques, Volume 41 (2005) no. 3, p. 605-630
@article{AIHPB_2005__41_3_605_0,
     author = {Peng, Shige and Xu, Mingyu},
     title = {The smallest $g$-supermartingale and reflected BSDE with single and double ${L}^{2}$ obstacles},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Elsevier},
     volume = {41},
     number = {3},
     year = {2005},
     pages = {605-630},
     doi = {10.1016/j.anihpb.2004.12.002},
     zbl = {1071.60049},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_2005__41_3_605_0}
}
Peng, Shige; Xu, Mingyu. The smallest $g$-supermartingale and reflected BSDE with single and double ${L}^{2}$ obstacles. Annales de l'I.H.P. Probabilités et statistiques, Volume 41 (2005) no. 3, pp. 605-630. doi : 10.1016/j.anihpb.2004.12.002. http://www.numdam.org/item/AIHPB_2005__41_3_605_0/

[1] M. Alario-Nazaret, J.P. Lepeltier, B. Marchal, Dynkin games, in: Lecture Notes in Control and Inform. Sci., vol. 43, Springer, Berlin, 1982, pp. 23-42. | MR 814103

[2] A. Bensoussan, A. Friedman, Non-linear variational inequalities and differential games with stopping times, J. Funct. Anal. 16 (1974) 305-352. | MR 354049 | Zbl 0297.90120

[3] J.M. Bismut, Sur un probleme de Dynkin, Z. Wahrsch. Verw. Gebiete 39 (1977) 31-53. | MR 444218 | Zbl 0336.60069

[4] J. Cvitanic, I. Karatzas, Backward stochastic differential equations with reflection and Dynkin games, Ann. Probab. 24 (4) (1996) 2024-2056. | MR 1415239 | Zbl 0876.60031

[5] F. Coquet, Y. Hu, J. Memin, S. Peng, Filtration-consistent nonlinear expectations and related g-expectations, Probab. Theory Related Fields 123 (2002) 1-27. | MR 1906435 | Zbl 1007.60057

[6] C. Dellacherie, P.A. Meyer, Probabilités et Potentiel, I-IV, Hermann, Paris, 1975. | MR 488194 | Zbl 0323.60039

[7] C. Dellacherie, P.A. Meyer, Probabilités et Potentiel, V-VIII, Hermann, Paris, 1980. | MR 488194 | Zbl 0464.60001

[8] E.B. Dynkin, A.A. Yushkevich, Theorems and Problems in Markov Processes, Plenum Press, New York, 1968.

[9] N. El Karoui, Les aspects probabilistes du contrôle stochastique, in: Ecole d'été de Saint-Flour, 1979, Lecture Notes in Math., vol. 876, Springer, Berlin, 1981, pp. 73-238. | MR 637471 | Zbl 0472.60002

[10] N. El Karoui, C. Kapoudjian, E. Pardoux, S. Peng, M.C. Quenez, Reflected solutions of backward SDE and related obstacle problems for PDEs, Ann. Probab. 25 (2) (1997) 702-737. | MR 1434123 | Zbl 0899.60047

[11] N. El Karoui, S.E. Peng, M.C. Quenez, Backward stochastic differential equations in finance, Math. Finance 7 (1997) 1-71. | MR 1434407 | Zbl 0884.90035

[12] S. Hamadène, Reflected BSDE's with discontinuous barrier and application, Stochastics Stochastics Rep. 74 (3-4) (2002) 571-596. | MR 1943580 | Zbl 1015.60057

[13] S. Hamadène, J.-P. Lepeltier, Reflected BSDE's and mixed game problem, Stochastics Process. Appl. 85 (2000) 177-188. | MR 1731020 | Zbl 0999.91005

[14] S. Hamadène, J.-P. Lepeltier, A. Matoussi, Double barrier backward SDEs with continuous coefficient, in: El Karoui N., Mazliak L. (Eds.), Pitman Res. Notes Math. Ser., vol. 364, 1997, pp. 161-171. | MR 1752681 | Zbl 0887.60065

[15] I. Karatzas, S.E. Shreve, Brownian Motion and Stochastic Calculus, Springer, New York, 1991. | MR 1121940 | Zbl 0734.60060

[16] J.-P. Lepeltier, M. Xu, Penalization method for reflected backward stochastic differential equations with one r.c.l.l. barrier, Preprint, 2004. | MR 2185610

[17] H. Morimoto, Dynkin games and martingale methods, Stochastics 13 (1984) 213-228. | MR 762817 | Zbl 0569.60050

[18] J. Neveu, Discrete-Parameter Martingales, North-Holland, Amsterdam, 1975. | MR 402915 | Zbl 0345.60026

[19] E. Pardoux, S. Peng, Adapted solutions of backward stochastic differential equations, Systems Control Lett. 14 (1990) 51-61. | MR 1037747 | Zbl 0692.93064

[20] S. Peng, Backward SDE and related g-expectation, in: El Karoui N., Mazliak L. (Eds.), Backward Stochastic Differential Equations, Pitman Res. Notes Math. Ser., vol. 364, 1997, pp. 141-159. | MR 1752680 | Zbl 0892.60066

[21] S. Peng, Monotonic limit theory of BSDE and nonlinear decomposition theorem of Doob-Meyer's type, Probab. Theory Related Fields 113 (1999) 473-499. | MR 1717527 | Zbl 0953.60059

[22] S. Peng, Nonlinear expectations, nonlinear evaluations and risk measures, in: Lecture Notes in CIME-EMS, Bressanone, Italy, July, 2003, Lecture Notes in Math., Springer, 2004. | MR 2113723 | Zbl 02144817

[23] S. Peng, Dynamical consistent nonlinear evaluations and expectations, Preprint, 2003.

[24] A.V. Shorokhod, Studies in the Theory of the Random Processes, Addison-Wesley, New York, 1965. | MR 185620 | Zbl 0146.37701